Strong unicity constants for finite-dimensional subspaces


Nürnberger, Günther


Document Type: Conference or workshop publication
Year of publication: 1983
Book title: Approximation theory IV : [proceedings of the International Symposium on Approximation Theory, held at Texas A&M University, College Station, Texas, on January 10 - 14, 1983]
Page range: 643-648
Author/Publisher of the book
(only the first ones mentioned)
:
Chui, Charles K.
Place of publication: New York, NY
Publishing house: Academic Press
ISBN: 0-12-174580-5
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther Strong unicity constants for finite-dimensional subspaces. Chui, Charles K. 643-648 In: Approximation theory IV : [proceedings of the International Symposium on Approximation Theory, held at Texas A&M University, College Station, Texas, on January 10 - 14, 1983] (1983) New York, NY [Conference or workshop publication]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item